Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Numerical quadrature over a rectangular domain in two or more dimensions. II. Quadrature in several dimensions, using special points

Author: J. C. P. Miller
Journal: Math. Comp. 14 (1960), 130-138
MSC: Primary 65.00
MathSciNet review: 0115273
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. C. P. Miller, ``Numerical quadrature over a rectangular domain in two or more dimensions, Part 1.,'' Math. Comp. (MTAC), v. 14, 1960, p. 13-20. MR 0110193 (22:1075)
  • [2] W. G. Bickley, ``Finite difference formulae for the square lattice,'' Quart. Jn. Mech. and Appl. Math., v. 1, 1948, p. 35-42. MR 0025282 (9:623l)
  • [3] F. N. David & M. G. Kendall, ``Tables of symmetric functions, Parts II and III,'' Biometrika, v. 38, 1951, p. 435-462. See page 439. MR 0046741 (13:781d)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00

Additional Information

Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society